Hello everyone, this is my very first post on here so go easy on me....lol.
Just wanted some help & advice from you guys to see if what is happening to me is 'normal'. lol.
Basically my husband and I decided in January to start TTC. I took my last contraceptive pills (cilest) around 7th January. I had a 32 day cycle in February but then have reverted to 28 day cycles since. Everything was normal e.t.c. (although no BFP's). However, last month I was due on 4th April. From 31/03 onwards I was having spotting (sorry for TMI) but it was all very dark and I thought that perhaps it was implantation bleeding. On the Thursday (4th) I came down with a severe tummy bug but in the meantime had a very light bleed whereby the colour was very dark and 'clotty'. I did two tests but both were negative. Have no idea whether this was a 'normal' period or whether it was even an early MC.
This past month we decided to use ovu sticks which seemed to show everything was fine (I had positive results on the day I should have e.t.c.). I am due on on 2nd May. HOWEVER, I have started spotting again.....I noticed it this morning. I was on cilest for approx 12 years so I wonder whether my body is still just getting used to being off the pill e.t.c. or whether something else is going on. Anyone else been through anything like this or can offer any insight into the pitfalls of coming off the pill e.t.c.
It can be a big pain coming off contraceptives as your cycles can be messed up for a while. Before I came off microgynon I saw my gp who advised it can take some people up to 6 months to get a settled cycle. I think I have been fairly lucky as have had 24 day cycles with no spotting and then a random 32 day one. I can't advise about the bleed being a possible miscarriage but I do know that I won't be going back on the pill again as it can be so confusing coming off it. I am sure there are a lot of people on here who have a lot more advice and experience than me.